| Model Number |
P101015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Necrosis (1971); Injury (2348); Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced nonhealing abdominal wound as well as necrotic tissue in area of mesh.Post-operative patient treatment included irrigation and debridement as well as mesh removal surgery.